# SDR AALA201906279031

- Difficulty date: May 12, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA SHEAR PLATE AT FR 69 AND S23R. REPLACED SHEAR PLATE PER SRM 51-72-11.
